Duke Mathematical Journal

Semi-direct products of Fuchsian groups and uniformization

Gonzalo Riera

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 2 (1977), 291-304.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312232

Digital Object Identifier
doi:10.1215/S0012-7094-77-04411-8

Mathematical Reviews number (MathSciNet)
MR0486650

Zentralblatt MATH identifier
0361.32014

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 14H30: Coverings, fundamental group [See also 14E20, 14F35]

Citation

Riera, Gonzalo. Semi-direct products of Fuchsian groups and uniformization. Duke Math. J. 44 (1977), no. 2, 291--304. doi:10.1215/S0012-7094-77-04411-8. https://projecteuclid.org/euclid.dmj/1077312232


Export citation